# SDR DALA2017021001131

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,280 hours, 24,222 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO SHEAR TIES DENTED AT BS 620 BETWEEN STRINGERS 16 & 17L. REPLACED THE SHEAR TIES IAW SRM 51-40-02, PG 2.
